MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY100 VENTILATOR, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY100 VENTILATOR, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number R1054655TPV
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Electrical /Electronic Property Problem (1198); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging upper half of the screen became dark during use of a trilogy 100 ventilator.The device was not reported to be in use on a patient at the time of the occurrence.The trilogy 100 ventilator was returned to the manufacturer service center for evaluation, and the customer¿s complaint was not duplicated by operational checking performed, and it was confirmed that the screen display was readable.In addition, the error log was checked, and it was confirmed that no error indicating a device failure had been logged.Based on the situation at the time of the event, it has been determined that a temporary failure occurred in the systems lcd.The repair was canceled, and the device will be scrapped.The faulty lcd will be removed from the device and returned to the manufacturer service center for further investigation of the failure.Confirmed the software version is 14.1.03.If any additional information is received, a follow-up report will be filed.

Brand Name
TRILOGY100 VENTILATOR, JAPAN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23646833
Report Number2518422-2025-112082
Device Sequence Number4823261
Product Code CBK
UDI-Device Identifier00606959025387
UDI-Public(01)00606959025387
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberR1054655TPV
Device Catalogue NumberR1054655TPV
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown